Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 102, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 23, 2015, 9:37 AM EDT for 8 counties in Pennsylvania. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2015, 9:37 AM EDT (13:37 UTC)
- Expired
- Jun 23, 2015, 10:30 AM EDT
- In force
- 53 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Centre County, PA, Clinton County, PA, Columbia County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Snyder County, PA, Union County, PA
The radar
The State College radar (KCCX), 102 km from the middle of the area, began a volume at 13:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 6:08 AM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 1.6 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 387 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 1544 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
733
WUUS51 KCTP 231337
SVRCTP
PAC027-035-037-087-093-097-109-119-231430-
/O.NEW.KCTP.SV.W.0102.150623T1337Z-150623T1430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
937 AM EDT TUE JUN 23 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA...
MONTOUR COUNTY IN CENTRAL PENNSYLVANIA...
UNION COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHEASTERN CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
EAST CENTRAL CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
SNYDER COUNTY IN CENTRAL PENNSYLVANIA...
WESTERN COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...
NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 1030 AM EDT
* AT 936 AM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS OF 60 TO 70 MPH. THIS STORM WAS
LOCATED OVER WOODWARD...AND MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
BLOOMSBURG...DANVILLE...KULPMONT...LEWISBURG...MIFFLINBURG...
MILTON...MOUNT CARMEL...NORTHUMBERLAND...SELINSGROVE...SHAMOKIN...
SUNBURY...ALLENWOOD...ALMEDIA...BEAVER SPRINGS...BUCKHORN...
CARROLL...CATAWISSA...ELYSBURG...EXCHANGE AND EYERS GROVE.
FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
JERSEY SHORE AND BERWICK-LIME RIDGE EXITS...SPECIFICALLY FROM MILE
MARKERS 193 TO 237.
THIS INCLUDES INTERSTATE 180 FROM MILE MARKERS 1 TO 6.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
THIS STORM HAS ALREADY MADE WIND DAMAGE IN CLEARFIELD COUNTY. THIS
IS A VERY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4077 7640 4069 7663 4077 7747 4101 7737
4108 7707 4109 7698 4111 7697 4116 7670
4116 7659 4120 7654 4123 7639
TIME...MOT...LOC 1336Z 268DEG 44KT 4091 7733
$$
EVANEGO2 follow-up statements
706
WWUS51 KCTP 231349
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
949 AM EDT TUE JUN 23 2015
PAC027-035-087-231358-
/O.CAN.KCTP.SV.W.0102.000000T0000Z-150623T1430Z/
MIFFLIN PA-CLINTON PA-CENTRE PA-
949 AM EDT TUE JUN 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MIFFLIN...
SOUTHEASTERN CLINTON AND EAST CENTRAL CENTRE COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4081 7640 4078 7662 4076 7729 4094 7725
4104 7715 4106 7714 4109 7698 4111 7697
4116 7670 4116 7659 4120 7654 4123 7639
TIME...MOT...LOC 1348Z 268DEG 44KT 4092 7692
$$
PAC037-093-097-109-119-231430-
/O.CON.KCTP.SV.W.0102.000000T0000Z-150623T1430Z/
MONTOUR PA-UNION PA-SNYDER PA-COLUMBIA PA-NORTHUMBERLAND PA-
949 AM EDT TUE JUN 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM EDT
FOR MONTOUR...UNION...NORTHERN SNYDER...WESTERN COLUMBIA AND CENTRAL
NORTHUMBERLAND COUNTIES...
AT 948 AM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR LINNTOWN...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
BLOOMSBURG...DANVILLE...LEWISBURG...MIFFLINBURG...MILTON...
NORTHUMBERLAND...SELINSGROVE...SHAMOKIN...SUNBURY...ALLENWOOD...
ALMEDIA...BUCKHORN...CATAWISSA...ELYSBURG...EXCHANGE...EYERS GROVE...
FAIRVIEW-FERNDALE...FERNVILLE...FOREST HILL AND HUMMELS WHARF.
LAT...LON 4081 7640 4078 7662 4076 7729 4094 7725
4104 7715 4106 7714 4109 7698 4111 7697
4116 7670 4116 7659 4120 7654 4123 7639
TIME...MOT...LOC 1348Z 268DEG 44KT 4092 7692
$$
EVANEGO732
WWUS51 KCTP 231404
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1004 AM EDT TUE JUN 23 2015
PAC037-093-097-109-119-231430-
/O.CON.KCTP.SV.W.0102.000000T0000Z-150623T1430Z/
MONTOUR PA-UNION PA-SNYDER PA-COLUMBIA PA-NORTHUMBERLAND PA-
1004 AM EDT TUE JUN 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM EDT
FOR MONTOUR...EASTERN UNION...NORTHEASTERN SNYDER...WESTERN COLUMBIA
AND CENTRAL NORTHUMBERLAND COUNTIES...
AT 1004 AM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS
STORM WAS LOCATED OVER RIVERSIDE. THIS STORM WAS NEARLY STATIONARY.
LOCATIONS IMPACTED INCLUDE...
BLOOMSBURG...DANVILLE...LEWISBURG...MILTON...NORTHUMBERLAND...
SELINSGROVE...SHAMOKIN...SUNBURY...ALLENWOOD...
CATAWISSA...ELYSBURG...HUMMELS WHARF...IOLA...JERSEYTOWN AND
KNOEBELS GROVE.
LAT...LON 4081 7640 4079 7659 4077 7682 4077 7702
4111 7697 4116 7670 4116 7659 4120 7654
4123 7639
TIME...MOT...LOC 1404Z 268DEG 44KT 4093 7667
$$
EVANEGOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 9:06 AM EDT, 31 minutes earlier.
Area forecast discussion, Jun 23, 9:06 AM EDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 906 AM EDT TUE JUN 23 2015 .SYNOPSIS... TEMPERATURES AND HUMIDITY WILL INCREASE TODAY AHEAD OF A COLD FRONT. SEVERE THUNDERSTORMS ARE POSSIBLE ALONG AND AHEAD OF THE FRONT...WHICH WILL MOVE SOUTHEAST ACROSS CENTRAL PENNSYLVANIA THROUGH THE DAYLIGHT HOURS. WEDNESDAY LOOKS DRY AND LESS HUMID. THE HUMIDITY CREEPS UP AGAIN LATE IN THE WEEK...WITH A SHOWERY WEEKEND IN STORE. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 13Z UPDATE TO CANCEL/EXPAND SVR TSTM WATCH #340. SVR STORM WITH HISTORY OF PRODUCING WIND DMG IS MOVING FROM CLEARFIELD INTO NW CENTRE COUNTY AS OF 13Z. COORDINATED WITH SPC ON LOCAL EXPANSION TO INCLUDE COUNTIES TO THE EAST/SE OF CENTRE. EXPECT A BROADER WATCH BOX TO BE ISSUED FOR MOST OF THE AREA BY NOON TODAY. PREVIOUS DISCUSSION... LINE OF STRONG TO SEVERE STORMS MOVING ACROSS LAKE ERIE AT 08Z...WITH VERY IMPRESSIVE LOOKING BOW ECHO AND TRAILING GUST FRONT ALONG LAKESHORE. THIS FEATURE HAS JUST PROMPTED AN SWOMCD...WILL PROPAGATE EASTWARD INTO NORTHERN PA /NORTH OF I-80/ OVER NEXT SEVERAL HOURS BRINGING AT LEAST AN ISOLATED DAMAGING WIND THREAT AS SHORTWAVE TROUGH SLIDES EAST AND CORE OF 40-50KT 850MB JET CROSSES NW PA. /HIGHEST GUSTS SO FAR BACK IN NE OH ARE 30KTS AT KCLE AND 40KTS AT KHZY./ BY LATE MORNING...DECAYING MCS/CONVECTIVE COMPLEX WILL BEGIN TO HAVE AN IMPACT ON EVOLUTION OF STORMS FOR REMAINDER OF THE DAY. LOOKS LIKE SE PA SHOULD SEE A GOOD AMOUNT OF SUNSHINE TODAY...ALLOWING TEMPS TO RISE TO NEAR 90F AT THE SAME TIME THAT HIGHER DEWPOINTS ADVECT IN FROM THE SW. THIS WILL AID IN PRODUCING CAPES IN NEIGHBORHOOD OF 1500-2000 J/KG...COMBINED WITH INCREASING MID-LEVEL FLOW SHOULD LEAD TO MORE ORGANIZED STORMS CONDUCIVE TO PRODUCING STRONG WINDS AND BOWING SEGMENTS. LARGE HAIL WILL BE A SECONDARY THREAT. SPC HAS PLACED THE SE IN AN ENHANCED RISK...WITH CENTRAL SECTIONS UNDER A SLIGHT RISK FOR SEVERE. NORTHWESTERN AREAS WILL LIKELY HAVE BEEN WORKED OVER BY 15Z AND BY THE TIME THEY CAN RECOVER THE FRONT WILL BE UPON OR THROUGH THERE...LIMITING THE SEVERE THREAT AFTER THE FIRST INITIAL WAVE EARLY THIS MORNING. THE FRONT SHOULD CLEAR THE SOUTHERN TIER BY EARLY EVENING. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/... COULD BE LINGERING ACTIVITY ALONG MASON/DIXON LINE EARLY THIS EVE...BUT COLD FRONT PROGRESSING SOUTHWARD WILL END CONVECTION BY SUNSET. COOLER AND NOTICEABLY DRIER AIR PUSHES IN BEHIND THE FRONT...WITH NORTHERN SECTIONS SLIPPING INTO THE LOWER/MID 50S TONIGHT - A GOOD 15-20F COOLER THAN THIS MORNING. DRIER AIR TAKES A BIT LONGER TO WORK INTO THE SOUTH...WITH LOWS HANGING IN THE 60S. PLEASANT DAY ON WED WITH PLENTY OF SUNSHINE AND HIGH TEMPS NEARLY SPOT ON DAILY NORMALS. THE AIR CONDITIONERS GET A BREAK WED NIGHT AS LOWS FALL BACK INTO THE 50S IN ALL BUT THE SOUTH CENTRAL MTNS AND LOWER SUSQ. CLOUDS INCREASE ON THU AS A MID LEVEL SHORTWAVE BRINGS POTENTIAL FOR SCT SHOWERS/TSTMS...ESP FOR SW HALF. TEMPS REMAIN CLOSE TO NORMAL. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... FAST ZONAL FLOW WILL BE THE PERSISTENT SYNOPTIC FEATURE ACROSS THE NORTHERN U.S. THROUGH FRI AND INTO THE WEEKEND. FRONTAL BOUNDARY SETTLES OVER MID ATLANTIC REGION MIDWEEK...WITH SLIGHTLY DRIER AND COOLER AIR. WEAK SYSTEM MOVING SOUTH OF THE AREA ON THU AND FRIDAY WILL BRING SOME SHOWERS TO THE AREA. SIMILAR TO LAST THU AND FRIDAY. MORE SHOWERS FOR THE WEEKEND INTO MONDAY...AS LONGWAVE TROUGH MOVES TOWARD THE EAST COAST. && .AVIATION /13Z TUESDAY THROUGH SATURDAY/... 12Z TAFS SENT. LINE OF SEVERE STORMS OVER NORTH CENTRAL PA. COMBINATION OF FAST MOVING STORMS AND LOW LEVEL JET RESULTING IN WIND DAMAGE. EXPECT LINE TO CONTINUE TO WORK EASTWARD THIS MORNING. MODELS HAVE SOUTHERN AREAS GETTING STORMS THIS AFT. OUTLOOK... WED-THU...GENERALLY VFR AREAS AM MVFR IN FOG/HAZE. FRI-SAT...REDUCTIONS IN SCT SHRA/TSRA. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...RXR NEAR TERM...RXR/STEINBUGL SHORT TERM...RXR LONG TERM...MARTIN AVIATION...ROSS/CERU/MARTIN
Hazardous weather outlook, Jun 23, 9:26 AM EDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 926 AM EDT TUE JUN 23 2015 PAZ037-041-042-046-241330- TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING- 926 AM EDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE LATER TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ012-017>019-045-049-241330- NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE- SOUTHERN CLINTON-UNION- 926 AM EDT TUE JUN 23 2015 ...SEVERE THUNDERSTORM WATCH 340 IN EFFECT UNTIL 11 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE LATER TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ024>026-033>036-053-056>059-063>066-241330- CAMBRIA-BLAIR-HUNTINGDON-SOMERSET-BEDFORD-FULTON-FRANKLIN-COLUMBIA- PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 926 AM EDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NUMEROUS SEVERE THUNDERSTORMS ARE POSSIBLE LATER TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ027-028-050>052-241330- MIFFLIN-JUNIATA-SNYDER-MONTOUR-NORTHUMBERLAND- 926 AM EDT TUE JUN 23 2015 ...SEVERE THUNDERSTORM WATCH 340 IN EFFECT UNTIL 11 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. NUMEROUS SEVERE THUNDERSTORMS ARE POSSIBLE LATER TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ004>006-010-011-241330- WARREN-MCKEAN-POTTER-ELK-CAMERON- 926 AM EDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 23, 7:02 AM EDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
702 AM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 AM TSTM WND DMG 2 ENE CROSBY 41.76N 78.33W
06/23/2015 MCKEAN PA 911 CALL CENTER
MULTIPLE TREES DOWN AT MULTIPLE LOCATIONS ALONG ROUTE
6.
&&
EVENT NUMBER CTP1500184
JMCLocal storm report, Jun 23, 7:24 AM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
724 AM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM TSTM WND DMG 1 NNW DAHOGA 41.61N 78.73W
06/23/2015 ELK PA 911 CALL CENTER
TREES ACROSS ROADWAY
&&
EVENT NUMBER CTP1500185
JMCSpecial weather statement, Jun 23, 8:00 AM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
800 AM EDT TUE JUN 23 2015
PAZ018-019-027-028-042-045-046-049>053-058-231300-
JUNIATA PA-SNYDER PA-SCHUYLKILL PA-MONTOUR PA-MIFFLIN PA-UNION PA-
SOUTHERN CLINTON PA-SULLIVAN PA-COLUMBIA PA-SOUTHERN CENTRE PA-
SOUTHERN LYCOMING PA-NORTHERN CENTRE PA-NORTHUMBERLAND PA-
800 AM EDT TUE JUN 23 2015
...SPECIAL WEATHER STATEMENT...
AT 759 AM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR JAMISON CITY TO NEAR MIFFLINBURG TO NEAR
BLACK MOSHANNON STATE PARK...AND MOVING EAST AT 55 MPH.
50 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS.
FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
SNOW SHOE AND NESCOPEK EXITS...SPECIFICALLY FROM MILE MARKERS 152 TO
247.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 81 FROM MILE MARKERS 112 TO 139.
INTERSTATE 99 FROM MILE MARKERS 70 TO 85.
INTERSTATE 180 FROM MILE MARKERS 1 TO 17.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4071 7584 4064 7664 4066 7672 4062 7687
4056 7746 4069 7770 4073 7768 4073 7777
4094 7817 4110 7739 4138 7635 4137 7629
4120 7632 4113 7628 4114 7623 4095 7621
4091 7600 4074 7577
TIME...MOT...LOC 1159Z 281DEG 49KT 4133 7636 4091 7707 4091 7803
CERULocal storm report, Jun 23, 9:18 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
918 AM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM TSTM WND DMG LUTHERSBURG 41.05N 78.72W
06/23/2015 CLEARFIELD PA 911 CALL CENTER
TREES AND WIRES DOWN.
&&
EVENT NUMBER CTP1500186
PAJLocal storm report, Jun 23, 9:19 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
919 AM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 AM TSTM WND DMG CURWENSVILLE 40.97N 78.52W
06/23/2015 CLEARFIELD PA 911 CALL CENTER
TREES AND WIRES DOWN.
&&
EVENT NUMBER CTP1500187
PAJLocal storm report, Jun 23, 9:20 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
920 AM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM TSTM WND DMG BRADFORD 41.96N 78.64W
06/23/2015 MCKEAN PA 911 CALL CENTER
TREE BLOCKING ROADWAY
0608 AM TSTM WND DMG 2 ENE CROSBY 41.76N 78.33W
06/23/2015 MCKEAN PA 911 CALL CENTER
MULTIPLE TREES DOWN AT MULTIPLE LOCATIONS ALONG ROUTE
6.
0620 AM TSTM WND DMG 1 NNW DAHOGA 41.61N 78.73W
06/23/2015 ELK PA 911 CALL CENTER
TREES ACROSS ROADWAY
0830 AM TSTM WND DMG LUTHERSBURG 41.05N 78.72W
06/23/2015 CLEARFIELD PA 911 CALL CENTER
TREES AND WIRES DOWN.
0842 AM TSTM WND DMG CURWENSVILLE 40.97N 78.52W
06/23/2015 CLEARFIELD PA 911 CALL CENTER
TREES AND WIRES DOWN.
&&
EVENT NUMBER CTP1500183 CTP1500184 CTP1500185 CTP1500186 CTP1500187
PAJThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 5:07 AM EDT | Special Weather Statement | CTP | Warren | 53 min |
| Jun 23, 5:36 AM EDT | Special Weather Statement | CTP | Elk, McKean | 54 min |
| Jun 23, 5:50 AM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Elk, McKean, Potter, Warren | 55 min |
| Jun 23, 6:18 AM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk | 57 min |
| Jun 23, 6:36 AM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Potter, Tioga | 54 min |
| Jun 23, 7:14 AM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield, Clinton, Lycoming, Tioga, Union | 76 min |
| Jun 23, 8:00 AM EDT | Special Weather Statement | CTP | Centre, Columbia, Montour, Northumberland, Schuylkill, Snyder and 1 more | 60 min |
| Jun 23, 8:02 AM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 58 min |
| Jun 23, 8:48 AM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield, Huntingdon | 57 min |
| Jun 23, 9:13 AM EDT | Severe Thunderstorm Warning | CTP | Centre, Huntingdon, Mifflin | 34 min |
| Jun 23, 10:24 AM EDT | Special Weather Statement | CTP | Columbia, Schuylkill | 36 min |
| Jun 23, 10:25 AM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland | 10 min |
| Jun 23, 11:24 AM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 66 min |
| Jun 23, 11:50 AM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 55 min |
| Jun 23, 12:15 PM EDT | Special Weather Statement | CTP | Blair | 30 min |
| Jun 23, 12:23 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Mifflin, Snyder, Union | 37 min |
| Jun 23, 12:50 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Mifflin, Montour, Northumberland, Snyder and 1 more | 55 min |
| Jun 23, 1:25 PM EDT | Special Weather Statement | CTP | Snyder | 35 min |
| Jun 23, 1:37 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Northumberland, Perry, Schuylkill, Snyder | 38 min |
| Jun 23, 1:49 PM EDT | Special Weather Statement | CTP | Cambria | 26 min |
| Jun 23, 1:55 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Somerset | 54 min |
| Jun 23, 2:03 PM EDT | Special Weather Statement | CTP | Cambria | 27 min |
| Jun 23, 2:09 PM EDT | Special Weather Statement | CTP | Schuylkill | 36 min |
| Jun 23, 2:45 PM EDT | Special Weather Statement | CTP | Blair | 45 min |
| Jun 23, 2:51 PM EDT | Special Weather Statement | CTP | Cambria | 24 min |
| Jun 23, 3:08 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Fulton, Huntingdon, Perry | 67 min |
| Jun 23, 3:19 PM EDT | Special Weather Statement | CTP | Somerset | 26 min |
| Jun 23, 3:32 PM EDT | Special Weather Statement | CTP | Cumberland | 28 min |
| Jun 23, 3:35 PM EDT | Special Weather Statement | CTP | Dauphin | 25 min |
| Jun 23, 3:37 PM EDT | Special Weather Statement | CTP | Dauphin | 23 min |
| Jun 23, 3:40 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lancaster, Lebanon, Perry, York | 65 min |
| Jun 23, 3:56 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Somerset | 64 min |
| Jun 23, 4:06 PM EDT | Flash Flood Warning | CTP | Cumberland | 4 hr |
| Jun 23, 4:06 PM EDT | Special Weather Statement | CTP | Fulton | 24 min |
| Jun 23, 4:14 PM EDT | Areal Flood Advisory | CTP | Dauphin, Lancaster, Lebanon, York | 2 hr |
| Jun 23, 4:15 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Franklin, York | 60 min |
| Jun 23, 4:49 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Franklin, York | 56 min |
| Jun 23, 4:54 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 48 min |
| Jun 23, 5:01 PM EDT | Special Weather Statement | CTP | Fulton | 29 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.